# SDR SIMA200619301

- Difficulty date: July 2, 2006
- Submitted: July 26, 2006
- Operation: Air carrier
- Aircraft: N389AE
- Make and model: Saab 340B
- Aircraft serial: 340B389
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Unknown
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FOUND STRONG ODOR COMING FROM GALLEY TO ROW 9.  AIRCRAFT RETURN TO FIELD DECLARED AN EMERGNECY NORMAL LANDING.  PERFORMED VISUAL INSPECTION OF LT/RT GALLEY AREA, LAV COMPARTMENT AREA.  INSPECTED AVIONICS BAY AREA, INSPECTED ELECTRICAL COMPARTMENT, CHECKED ACM AND RUBBER BOOT DUCT AT WING ROOT DUE TO PREVIOUS PIREP.  NO DEFECTS NOTED.  NO VISUAL SMOKE SOURCE FOUND.  FCF SATISFACTORY.  AIRCRAFT RETURNED TO SERVICE.  (M)
